Login New user?  
03- Journal of Statistics Applications & Probability
An International Journal
               
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Vol. 6 > No. 3

 
   

Estimation of Population mean using Exponential Dual to Ratio Type Compromised Imputation for Missing data in Survey Sampling

PP: 515-522
doi:10.18576/jsap/060308
Author(s)
B. K. Singh, Upasana Gogoi,
Abstract
In this paper, we have proposed a class of exponential dual to ratio type compromised imputation technique and corresponding point estimator. Its mean square error expression is compared with the sample mean, ratio and compromised methods of imputation in the case of missing data. Further, numerical illustrations are provided with the help of some natural population data sets to compare their efficiencies for different non-response rate.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved